Journal of Symbolic Logic 40 (3):462 (1975)

Authors
Jeffrey Paris
University of Manchester
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272191
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,231
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Predicativism About Classes.Kentaro Fujimoto - 2019 - Journal of Philosophy 116 (4):206-229.
Proper Classes Via the Iterative Conception of Set.Mark F. Sharlow - 1987 - Journal of Symbolic Logic 52 (3):636-650.
Scott's Problem for Proper Scott Sets.Victoria Gitman - 2008 - Journal of Symbolic Logic 73 (3):845-860.
Index Sets for Π01 Classes.Douglas Cenzer & Jeffrey Remmel - 1998 - Annals of Pure and Applied Logic 93 (1-3):3-61.
On the Iterative Explanation of the Paradoxes.Christopher Menzel - 1986 - Philosophical Studies 49 (1):37 - 61.
The Set Theory of Proper Classes.Joel Irwin Friedman - 1966 - Dissertation, University of California, Los Angeles
Finiteness Classes and Small Violations of Choice.Horst Herrlich, Paul Howard & Eleftherios Tachtsis - 2016 - Notre Dame Journal of Formal Logic 57 (3):375-388.
On Σ1 1 Equivalence Relations with Borel Classes of Bounded Rank.Ramez L. Sami - 1984 - Journal of Symbolic Logic 49 (4):1273 - 1283.
Standard Classes of Recursively Enumerable Sets.A. H. Lachlan - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (2-3):23-42.
Classes of Recursive Functions and Their Index Sets.F. D. Lewis - 1971 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 17 (1):291-294.
Enumeration of Some Classes of Recursively Enumerable Sets.Kempachiro Ohashi - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (1):1-6.

Analytics

Added to PP index
2016-06-30

Total views
25 ( #457,965 of 2,518,206 )

Recent downloads (6 months)
1 ( #408,577 of 2,518,206 )

How can I increase my downloads?

Downloads

My notes